I became numb one day while cheering in my hands, arms, feet and my lower face. i also was very sick to my stomach but not throwing up. since then i become lightheaded and start to black out. i also get sharp stomach pains and feel very weak. someone please help!!
Sharp stomach pains can be as simple as gas, or much more serious. Have you had your CBC, iron and ferritin blood levels measured lately? Have you ever had a brain MRI? Have you ever been tested for blood sugar levels? Is the lightheadedness associated with standing up?
Welcome to the forum!
Sharp stomach pains in the epigastrium (upper abdomen, if this is where you have pain) in the presence of blackouts and weakness should raise the suspicion of heart problems. This needs to be ruled out by a 12 lead EKG ASAP.
Acidity and GERD too can cause blackouts which can give a feeling of numbness in the upper body.
Another possibility is thoracic outlet syndrome, which happens due to compression of nerves or blood vessels, or both between the base of the neck and the armpit (thoracic outlet).
Discuss these possibilities with your doctor. It is difficult to comment beyond this without examining. A comprehensive investigation is required keeping all the points in mind.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.